# SDR 2007UALA01684

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,545 hours, 18,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIVETS DAMAGED BY LIGHTNING STRIKE STA 630 WL 160 ON LEFT SIDE OF FUSELAGE.  REMOVED 2 EA BLIND FASTENERS, STEPPED UP HOLES AS REQUIRED.  HFEC REVEALED NO CRACKS.  INSTALLED 2EA SOLIDS.
